Dream you’re mine

The journey from miscarriage to whatever comes next

3 DPO–TMI warning! November 25, 2008

Filed under: Uncategorized — agplatters @ 12:01 pm
Tags: , ,

So I’m 3 DPO and have to wait another 10 days to test.  Ho hum.  

In addition to having my first cycle with femara, multiple ultrasounds and an hcg trigger shot, they prescribed endometrin.  AKA the devil drug.  I’ve been on progesterone suppositories before.  But I swear they added a little anti-poop medication in there.  I’ll probably have to start wearing a belly band tomorrow since I’m so frigging constipated!  UGH.  And then there is this awful discharge.  Huge quantities of a chalky substance.  It is nasty.

I hate you endometrin.  HATE.  You better be worth it!

Advertisements
 

3 Responses to “3 DPO–TMI warning!”

  1. Lisa Says:

    The whole process sucks – it will all be worth it if it would just friggin work. I am keeping my fingers crossed for you.

  2. rosebud78 Says:

    I agree – progesterone suppositories SUCK. I was on Crinone for a couple weeks in the first trimester and then switched back to the PIO injections (which have giant needles!) because sticking myself in the butt with a needle was actually preferable to all the nasty buildup and discharge. Hang in there, N, I’m rooting you on!! Hugs, D.

  3. S&S Says:

    I am sorry its being a pain! Hang in there. I am crossing my fingers for you!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s